Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 252

All articles in this issue are freely accessible.

Statically tame periodic homeomorphisms of compact connected $3$-manifolds. I. Homeomorphisms conjugate to rotations of the $3$-sphere
Edwin E. Moise.
Trans. Amer. Math. Soc. 252 (1979), 1-47
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534109
Maximal inequalities related to generalized a.e. continuity
W. B. Jurkat and J. L. Troutman.
Trans. Amer. Math. Soc. 252 (1979), 49-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534110
The free boundary for elastic-plastic torsion problems
Luis A. Caffarelli and Avner Friedman.
Trans. Amer. Math. Soc. 252 (1979), 65-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534111
Continuity of the density of a gas flow in a porous medium
Luis A. Caffarelli and Avner Friedman.
Trans. Amer. Math. Soc. 252 (1979), 99-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534112
Sur les germes d’applications differentiables à singularités isolées
Jacek Bochnak and Wojciech Kucharz.
Trans. Amer. Math. Soc. 252 (1979), 115-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534113
Single-valued representation of set-valued mappings
A. D. Ioffe.
Trans. Amer. Math. Soc. 252 (1979), 133-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534114
On the topology of the set of completely unstable flows
Zbigniew Nitecki.
Trans. Amer. Math. Soc. 252 (1979), 147-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534115
Complex-foliated structures. I. Cohomology of the Dolbeault-Kostant complexes
Hans R. Fischer and Floyd L. Williams.
Trans. Amer. Math. Soc. 252 (1979), 163-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534116
Zeros of Stieltjes and Van Vleck polynomials
Mahfooz Alam.
Trans. Amer. Math. Soc. 252 (1979), 197-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534117
Structural stability and hyperbolic attractors
Artur Oscar Lopes.
Trans. Amer. Math. Soc. 252 (1979), 205-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534118
Wiman-Valiron theory for entire functions of finite lower growth
P. C. Fenton.
Trans. Amer. Math. Soc. 252 (1979), 221-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534119
Globally hypoelliptic and globally solvable first-order evolution equations
Jorge Hounie.
Trans. Amer. Math. Soc. 252 (1979), 233-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534120
Theorems of Fubini type for iterated stochastic integrals
Marc A. Berger and Victor J. Mizel.
Trans. Amer. Math. Soc. 252 (1979), 249-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534121
Singular perturbations and nonstandard analysis
S. Albeverio, J. E. Fenstad and R. Høegh-Krohn.
Trans. Amer. Math. Soc. 252 (1979), 275-295
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534122
Toeplitz operators and related function algebras on certain pseudoconvex domains
Nicholas P. Jewell and Steven G. Krantz.
Trans. Amer. Math. Soc. 252 (1979), 297-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534123
Expansive homeomorphisms and topological dimension
Ricardo Mañé.
Trans. Amer. Math. Soc. 252 (1979), 313-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534124
Inductive construction of homogeneous cones
Josef Dorfmeister.
Trans. Amer. Math. Soc. 252 (1979), 321-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534125
Expanding maps on sets which are almost invariant. Decay and chaos
Giulio Pianigiani and James A. Yorke.
Trans. Amer. Math. Soc. 252 (1979), 351-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534126
Codimension one isometric immersions between Lorentz spaces
L. K. Graves.
Trans. Amer. Math. Soc. 252 (1979), 367-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534127
On an extremal property of Doob’s class
J. S. Hwang.
Trans. Amer. Math. Soc. 252 (1979), 393-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 534128